# SDR AALA20140627032

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 41,891 hours, 17,100 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF SYS A HYD FLUID.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 1 ENG DRIVEN HYD PUMP THAT WAS LEAKING FROM THE CASE DRAIN.  SYS GND CHECKED NORMAL OPERATION CLOSED.
